Max Planck Society - eDoc Server

http://edoc.mpg.de



Localisation and universal fluctuations in ultraslow diffusion processes
Authors: Godec, A.; Chechkin, A.V.; Barkai, E.; Kantz, H.; Metzler, R.
Date of Publication (YYYY-MM-DD): 2014-12-12
Title of Journal: Journal of Physics A
Volume: 47
Issue / Number: 49
Sequence Number of Article: 492002
Document Type: Article
ID: 701821.0


Improved predictions of rare events using the Crooks fluctuation theorem
Authors: Gundermann, J.; Siegert, S.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2014-03-12
Title of Journal: Physical Review E
Volume: 89
Issue / Number: 3
Sequence Number of Article: 032112
Document Type: Article
ID: 701836.0


The problem of spurious Lyapunov exponents in time series analysis and its solution by covariant Lyapunov vectors
Authors: Kantz, H.; Radons, G.; Yang, H. L.
Date of Publication (YYYY-MM-DD): 2013-06-28
Title of Journal: Journal of Physics A-Mathematical and Theoretical
Volume: 46
Issue / Number: 25
Sequence Number of Article: 254009
Document Type: Article
ID: 677285.0


Crooks Fluctuation Theorem for a Process on a Two-Dimensional Fluid Field
Authors: Gundermann, J.; Kantz, H.; Bröcker, J.
Date of Publication (YYYY-MM-DD): 2013-06-07
Title of Journal: Physical Review Letters
Volume: 110
Issue / Number: 23
Sequence Number of Article: 234502
Document Type: Article
ID: 676884.0


Fluctuations of 1/f Noise and the Low-Frequency Cutoff Paradox
Authors: Niemann, M.; Kantz, H.; Barkai, E.
Date of Publication (YYYY-MM-DD): 2013-04-02
Title of Journal: Physical Review Letters
Volume: 110
Issue / Number: 14
Sequence Number of Article: 140603
Document Type: Article
ID: 678405.0


Application of the method of simplest equation for obtaining exact traveling-wave solutions for the extended Korteweg-de Vries equation and generalized Camassa-Holm equation
Authors: Vitanov, N. K.; Dimitrova, Z. I.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2013-03-15
Title of Journal: Applied Mathematics and Computation
Volume: 219
Issue / Number: 14
Start Page: 7480
End Page: 7492
Document Type: Article
ID: 680392.0


Differential Landauer's principle
Authors: Granger, L.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2013-03
Title of Journal: EPL
Volume: 101
Issue / Number: 5
Sequence Number of Article: 50004
Document Type: Article
ID: 676871.0


Limiting distributions of continuous-time random walks with superheavy-tailed waiting times
Authors: Denisov, S. I.; Bystrik, Y. S.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2013-02-15
Title of Journal: Physical Review E
Volume: 87
Issue / Number: 2
Sequence Number of Article: 022117
Document Type: Article
ID: 676704.0


Covariant Lyapunov Vectors from Reconstructed Dynamics: The Geometry behind True and Spurious Lyapunov Exponents
Authors: Yang, H. L.; Radons, N.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2012-12-10
Title of Journal: Physical Review Letters
Volume: 109
Issue / Number: 24
Sequence Number of Article: 244101
Document Type: Article
ID: 656183.0


Biased diffusion inside regular islands under random symplectic perturbations
Authors: Kruscha, A.; Ketzmerick, R.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2012-06-28
Title of Journal: Physical Review E
Volume: 85
Issue / Number: 6
Sequence Number of Article: 066210
Document Type: Article
ID: 655855.0